Publications:

B. H. Margolius and M. M. O'Reilly, The analysis of cyclic stochastic fluid flows with time-varying transition rates, Queueing Systems, 82, pp. 43-73.

Barbara Margolius, In defense of the much maligned classical formula for the transient solution of the single server queue, Integration, 3, No. 3, (2013), pp. 215-232.

B.H. Margolius, The matrices R and G of matrix analytic methods and the time-inhomogeneous periodic Quasi-Birth Death Process, Queueing Systems 60 (2008), pp. 131 - 151.

B.H. Margolius, Derivative Matching Game, http://mathdl.maa.org/mathDL/mathDL/47/, Digital Classroom Resources, (2008).

A.S. Alfa and B.H. Margolius, Two classes of time-inhomogeneous Markov chains, submitted (2008).

B. H. Margolius, Transient and Periodic Solution to the Time-Inhomogeneous Quasi-Birth Death Process, Queueing Systems submitted (2007).

B. H. Margolius, Periodic Solution to the Time-Inhomogeneous Multi-server Poisson Queue.  Operations Research Letters 35, (2007) 125-138. http://journals.ohiolink.edu/ejc/article.cgi?issn=01676377&issue=v35i0001&article=125_pstttmpq

B. H. Margolius, Transient solution to the time-dependent multi-server Poisson queue, Journal of Applied Probability 42, no. 3 (2005), 766-777.

B. H. Margolius, A sample path analysis of the Mt/Mt/c queue, Queueing Systems 31 (1999) 59-93. http://journals.ohiolink.edu/ejc/article.cgi?issn=02570130&issue=v31i1-2&article=59_aspaotmq

B. H. Margolius, The Dinner-Diner Matching Problem, Mathematics Magazine, 76, no. 2 (2003), 107-118. http://links.jstor.org/sici?sici=0025-570X%28200304%2976%3A2%3C107%3ATDMP%3E2.0.CO%3B2-S

B. H. Margolius, Avoiding your spouse at a bridge party, Mathematics Magazine, 74, no. 1 (2001), 33-41. http://links.jstor.org/sici?sici=0025-570X%28200102%2974%3A1%3C33%3AAYSAAB%3E2.0.CO%3B2-5

B. H. Margolius, Permutations with inversions, Journal of Integer Sequences 4, Issue 2 (2001). http://www.cs.uwaterloo.ca/journals/JIS/vol4.html

B. H. Margolius, more than thirty contributed sequences and forty extensions to existing sequences, The On-Line Encyclopedia of Integer Sequences, published electronically at http://www.research.att.com/~njas/sequences/Seis.html, N. J. A. Sloane, Editor.

B. H. Margolius, W. A. Woyczynski, Nonlinear diffusion approximations of queuing networks, in Stochastic and finite/infinite dimensions: in honor of Gopinath Kallianpur, T. Hida, R. Karandikar, H. Kunita, B. Rajput, S. Watanabe, Eds. Birkhauser-Boston, 2000.